<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 55, No. 3)
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 679—1006
On asymptotic of extremes from generalized Maxwell distribution
Jianwen Huang, Jianjun Wang
MSC numbers : Primary 62E20, 60G70; Secondary 60F15, 60F05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 679—698
A note on proof of Gordon's Conjecture
Kun Du
MSC numbers : Primary 57N10, 57M50, 57M27
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 699—715
Complete weight enumerators of some classes of linear codes with a few weights
Yiwei Liu, Zihui Liu
MSC numbers : 94B05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 717—734
Asymptotic behavior of solutions for the generalized MHD and Hall-MHD systems in $\mathbb{R}^n$
Mingxuan Zhu
MSC numbers : 35Q35, 35B65, 76D05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 735—747
New analytic approximate solutions to the generalized regularized long wave equations
Necdet Bildik, Sinan Deniz
MSC numbers : 70K60, 65N99, 33E15, 35C08
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 749—762
Operations on elliptic divisibility sequences
Osman Bizim, Betul Gezer
MSC numbers : 11B37, 11B83, 11G07
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 763—776
A characterization of $n$-posets of ld $n-k$ with simple posets
Gab-Byung Chae, Minseok Cheong, Sang-Mok Kim
MSC numbers : 06A07
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 777—788
Locally symmetric almost coK\"{a}hler 5-manifolds with K\"{a}hlerian leaves
Yaning Wang
MSC numbers : Primary 53D15; Secondary 53C25
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 789—798
Kauffman polynomial of periodic knotted trivalent graphs
Ayman Aboufattoum, Elsyed A. Elsakhawy, Kyle Istvan, Khaled Qazaqzeh
MSC numbers : 57M27, 57M15
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 799—808
Domains with invertible-radical factorization
Malik Tusif Ahmed, Tiberiu Dumitrescu
MSC numbers : Primary 13A15; Secondary 13F15
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 809—818
Radius of fully starlikeness and fully convexity of harmonic linear differential operator
ZhiHong Liu, Saminathan Ponnusamy
MSC numbers : 30C45, 31C05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 819—835
Properties of Hurwitz polynomial and Hurwitz series rings
Jesse Elliott, Hwankoo Kim
MSC numbers : Primary 13F20, 13F25; Secondary 13A15, 13B21, 13E99
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 837—849
On a class of complete non-compact gradient Yamabe solitons
Jia-Yong Wu
MSC numbers : Primary 53C21; Secondary 53C44, 55Q52
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 851—863
Meromorphic functions sharing some finite sets IM
Manabu Shirosaki
MSC numbers : Primary 30D35
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 865—870
On nearly paraK\"{a}hler manifolds
Aydin Gezer, Sibel Turanli
MSC numbers : Primary 53C55; Secondary 53C05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 871—879
An implicit numerical scheme for solution of incompressible Navier-Stokes equations on curvilinear grids
Hassan Fayyaz, Abdullah Shah
MSC numbers : 65N06, 76D05, 65D25
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 881—898
Existence and uniqueness theorems of second-order equations with integral boundary conditions
Lazhar Bougoffa, Ammar Khanfer
MSC numbers : Primary 34B10
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 899—911
Sums of tripotent and nilpotent matrices
Marjan Sheibani Abdolyousefi, Huanyin Chen
MSC numbers : 16S34, 16U99, 16E50
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 913—920
$m$-adic residue codes over $F_q \lbrack v \rbrack / (v^2-v)$ and DNA codes
Ferhat Kuruz, Elif Segah Oztas, Irfan Siap
MSC numbers : Primary 94B05, 94B15
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 921—935
Foundations of the colored Jones polynomial of singular knots
Mohamed Elhamdadi, Mustafa Hajij
MSC numbers : 57M27, 57M25, 11P48
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 937—956
Two points distortion estimates for convex univalent functions
Mari Okada, Hiroshi Yanagihara
MSC numbers : 30C45
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 957—965
Quasi-isometric and weakly quasisymmetric maps between locally compact non-complete metric spaces
Xiantao Wang, Qingshan Zhou
MSC numbers : Primary 30F45; Secondary 53C23, 30C99
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 967—970
Primitive idempotents in the ring $F_{4}[x]/\langle x^{p^{n}}-1\rangle$ and cyclotomic $Q$ codes
Sudhir Batra, Rekha Mathur
MSC numbers : 12E20, 94B15, 11T71
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 971—997
Sufficient conditions for univalence and study of a class of meromorphic univalent functions
Bappaditya Bhowmik, Firdoshi Parveen
MSC numbers : 30C45, 30C55
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 999—1006

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd